# SDR 2001FA0000326

- Difficulty date: August 11, 2001
- Submitted: September 21, 2001
- Operation: General aviation
- Aircraft: N714TW
- Make and model: Cessna 152
- Aircraft serial: 15279429
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 303
- Condition: Cracked
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WINDSHIELD CRACKED DIRECTLY ABOVE COMPASS BLOCK AND SMALL SECTION 12 INCHES BY 6 INCHES WITH COMPASS ATTACHED.  SUSPECT CRACK DEVELOPED ABOVE COMPASS BLOCK, PERHAPS BY FUELER LEANING ON WINDSHIELD, AND THEN CONTINUED TO DEVELOP CRACK UNTIL SECTION LOST INTERGRITY AND FELL INWARD INTO CABIN.  (M)
